Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

UTI. Buring sensation during urinating, hurts lower stomach. What do i do?

I went to the doctor once because when I would go pee it would burn pretty bad. They gave me medicine ans said I had a UTI . Well its been about a month since that and now its back but my lower stomache hurts too. Its so uncomfortable to do anything and it burns all the time. I constantly feel as if I have to pee but then it only dribbles.. its been several days now....loo py
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Urinary tract infections causes burning sensation while urinating, abdominal pain, incomplete micturation etc.
You need to take antibiotics, plenty of water.
Since you have said that this problem has recurred it is better to get urine analysis done with microscopy after you consult your physician.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor